Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An estimate concerning the Kolmogoroff limit distribution


Author: Kai-Lai Chung
Journal: Trans. Amer. Math. Soc. 67 (1949), 36-50
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0034552-5
MathSciNet review: 0034552
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Kolmogoroff, Sulla determinazione empirica di une legge di distribuzione, Giornale dell'Istituto Italiano degli Attuari vol. 4 (1933) pp. 83-91.
  • [2] N. Smirnoff, Sin les écarts de la courbe de distribution empirique, Rec. Math. (Mat. Sbornik) N.S. vol. 6 (1939) pp. 3-26. MR 0001483 (1:246b)
  • [3] W. Feller, On the Kolmogoroff-Smirnoff limit theorems, Ann. Math. Statist. vol. 19 (1948) pp. 177-189. MR 0025108 (9:599i)
  • [4] -, The general form of the so-called law of the iterated logarithm, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 373-402. MR 0009263 (5:125c)
  • [5] A. Khintchine, Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, Springer, 1933.
  • [6] P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 292-302. MR 0015705 (7:459b)
  • [7] C. G. Esseen, Fourier analysis of distribution functions, Acta Math. vol. 77 (1945) pp. 1-125. MR 0014626 (7:312a)
  • [8] K. L. Chung, On the maximum partial sums of sequences of independent random variables, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 205-233. MR 0026274 (10:132b)
  • [9] A. C. Berry, The accuracy of the Gaussian approximation to the sum of independent variates, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 122-136. MR 0003498 (2:228i)
  • [10] L. Bachelier, Calcul des probabilités, vol. 1, Paris, 1912.
  • [11] P. Lévy, Théorie de l'addition des variables aléatoires, Paris, Gautier-Villars, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0034552-5
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society